Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Urination stopped, mild fever, urge to urinate, bladder pain. Taken cetzine, combiflam. Cure?

Since last night Urination has stopped. I was having sensation for Urination but hardly one or two drops came out After that i took combiflam and anti-allergic tab called cetzine. When i woke up after 6 hours of sound sleep i am not having any sensation for Urination and bladder area pain is there. Not urinated for 8 hours and hardly 7-8 drops in earlier 8 hours. Have drunk sufficient water. Temperature is 100 C.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Dear Buchhardikca,
Its not a good idea to take cetrizine when there is urinary problem as it would reduce the urine volume further. Just take plain paracetamol for fever and visit a nearby hospital to see a general surgeon or urologist. You might want to tell your age as it would happen more commonly in older age groups.

Warm regards
Dr Bharath Rao
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor